Thank you for your query at DoctorSpring.com.
The increase in stool frequency is due to the loss of normal intestinal bacteria as a result of antibiotic use for 2 weeks. You should include yoghurt, probiotic drinks etc in your diet. In addition you can take OTC Lactobacillus supplements like Bacid/ VSL #3/ Culturelle/ Lacto-TriBlend etc, about 1-2 caplets per day, for a week. This will help in restoring the normal gut flora and normalize your stools.
The light aching pain in the testicle, if it persists could be due to inflammation of the Epididymis(a part of the testicle). Since you had urethral discharge treated with antibiotics, a infection could have been present which was taken care of by antibiotics. However in some cases, infection affecting the testicles, will not be completely eliminated by the initial course of antibiotics.
You should try intermittent application of ice the affected area, scrotal elevation, warm baths, and in case of unbearable pain, an OTC like Ibuprofen 400 mg once, to help relieve the pain.
If pain persists even after 2-3 days, or worsens anytime you will need to a Urologist. A urinalysis and urine culture would have to be performed. A urethral swab should be obtained and sent for culture and nucleic acid amplification testing and appropriate treatment initiated.
Feel free to ask queries.